Article citationsMore>>

A. Banerjee and N. O. Santos, “Solutions of Einstein- Yang-Mills Equations with Plane Symmetry,” Journal of Mathematical Physics, Vol. 24, No. 11, 1983, pp. 2635- 2636. doi:10.1063/1.525637

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.